Derma E Vitamin C Renewing Moisturizer Derma-E 2 oz Liquid ? I've tried this product for 2 days and parts of my face have gotten extremely red and a burning sensation. Has this happened to anyone?
Toronto, ON - il y a 9 mois

4 answers

Glad to hear! Hope you’ll find a suitable product!
il y a 8 mois
Oh no! Sorry to hear! You need to stop using the product ASAP once there’s burning and irritations! Not good for you! You’re most likely allergic to some ingredients! Stay safe!
il y a 8 mois
Vitamin C can definitely be irritating to the skin .. maybe mix it with a serum and apply it that way... or just use it every second or third day instead of nightly
il y a 8 mois
Hi ! that might be an indication that your skin is isn’t reacting to that product too well and your skin is irritated by it or it might be a really strong dosage of vitamin c usually with active ingredients like that you would want to slowly build your tolerance towards it hope this helps (:
il y a 9 mois